# SDR CA040827001

- Difficulty date: August 26, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Boeing 727223
- Engine: Pwa JT8D15
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Main Cargo
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE, CREW NOTICED THE MAIN CARGO DOOR UNSAFE LIGHT ILLUMINATED. IAW CHECKLIST, CREW DEPRESSURIZED AND DESCENDED INTO NEAREST AVAILABLE MAINTENANCE BASE. DOOR WAS VISUALLY INSPECTED AND A/C RETURNED TO SERVICE. UPON COMPLETION OF FINAL LEG, MAINTENANCE CHECKED AND ADJUSTED RIGGING OF DOOR SAFETY LOCK/SWITCHES.
